A difference method and the uniqueness of the generalised solution for the Tricomi problem
Doklady Akademii Nauk, Tome 162 (1965) no. 4, pp. 751-754
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_4_a6,
author = {L. I. Kovalenko},
title = {A difference method and the uniqueness of the generalised solution for the {Tricomi} problem},
journal = {Doklady Akademii Nauk},
pages = {751--754},
year = {1965},
volume = {162},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_4_a6/}
}
L. I. Kovalenko. A difference method and the uniqueness of the generalised solution for the Tricomi problem. Doklady Akademii Nauk, Tome 162 (1965) no. 4, pp. 751-754. http://geodesic.mathdoc.fr/item/DAN_1965_162_4_a6/